# SDR DALA2023021401121

- Difficulty date: February 9, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 43,186 hours, 29,871 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH (2 EA) ON DIAPHRAGM STA Y=189 AND X=45 (CPAX) (W1). SUMMARY OF NRC 00423: DIAPHRAGM STA Y=189 AND X=45 WAS PERMANENTLY REPAIRED PER B717-200 SRM 51-70-10-2R PROCEDURE 2 PAR. 4 FIG. 201 (SHEET 2). (LP #2621668)
